# SDR SWIA201642988

- Difficulty date: December 14, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 34,404 hours, 29,056 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON RT SIDE UPPER SHROUD HAS WEAR CHAFED.   REMOVED AND REPLACED IAW SRM.
